# SDR AWXA0002070

- Difficulty date: July 31, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75 PRESSURE DECK COMPRESSION CHORD CRACKED AT LBL 24.  REPAIRED COMPRESSION CHORD IAW AWA ER 15-5715-01195-SS2.
